# SDR QR9R2025100100008

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9422
- Aircraft time: 4,440 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Control Lever
- Part number: 117142041
- Part serial: F5773
- Condition: Out Of Limits
- Location: M/R Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL LEVER WAS RECEIVED BAD FROM SUPPLY BEYOND LIMITS (.050") IN WASHER/BUSHING AREA.
